RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 5, Pages 645–655 (Mi de10841)  

Partial Differential Equations

On the Asymptotics of Solutions of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain

V. A. Kondratiev, G. A. Chechkin

Lomonosov Moscow State University

Full text: PDF file (1464 kB)

English version:
Differential Equations, 2003, 39:5, 681–693

Bibliographic databases:

UDC: 517.956.226
Received: 18.06.2002

Citation: V. A. Kondratiev, G. A. Chechkin, “On the Asymptotics of Solutions of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain”, Differ. Uravn., 39:5 (2003), 645–655; Differ. Equ., 39:5 (2003), 681–693

Citation in format AMSBIB
\Bibitem{KonChe03}
\by V.~A.~Kondratiev, G.~A.~Chechkin
\paper On the Asymptotics of Solutions of the Lavrent'ev--Bitsadze Equation in a Partially Perforated Domain
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 5
\pages 645--655
\mathnet{http://mi.mathnet.ru/de10841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2131704}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 5
\pages 681--693
\crossref{https://doi.org/10.1023/A:1026146104512}


Linking options:
  • http://mi.mathnet.ru/eng/de10841
  • http://mi.mathnet.ru/eng/de/v39/i5/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019